Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 89, NWS Shreveport, LA

December 16, 2019Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Dec 16, 2019, 11:40 AM CST for Winn Parish, Louisiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2019, 11:40 AM CST (17:40 UTC)
Expired
Dec 16, 2019, 12:31 PM CST
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 16, 10:40 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

603 
WFUS54 KSHV 161740
TORSHV
LAC127-161845-
/O.NEW.KSHV.TO.W.0089.191216T1740Z-191216T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1140 AM CST Mon Dec 16 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Winn Parish in north central Louisiana...

* Until 1245 PM CST.
    
* At 1140 AM CST, a severe thunderstorm capable of producing a
  tornado was located 9 miles southwest of Winnfield, moving
  northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Winnfield around 1200 PM CST.

Other locations impacted by this tornadic thunderstorm include Sikes,
Joyce, Atlanta and Hudson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3176 9281 3185 9289 3215 9243 3215 9231
      3193 9231
TIME...MOT...LOC 1740Z 238DEG 28KT 3184 9277 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50
4 follow-up statements
595 
WWUS54 KSHV 161756
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1156 AM CST Mon Dec 16 2019

LAC127-161845-
/O.CON.KSHV.TO.W.0089.000000T0000Z-191216T1845Z/
Winn LA-
1156 AM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHEASTERN WINN PARISH...
    
At 1156 AM CST, a severe thunderstorm capable of producing a tornado
was located over Winnfield, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Winn Parish, including the following locations... Sikes,
Joyce and Hudson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3186 9268 3195 9274 3215 9243 3215 9231
      3197 9231
TIME...MOT...LOC 1756Z 233DEG 29KT 3192 9265 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50
370 
WWUS54 KSHV 161809
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1209 PM CST Mon Dec 16 2019

LAC127-161845-
/O.CON.KSHV.TO.W.0089.000000T0000Z-191216T1845Z/
Winn LA-
1209 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHEASTERN WINN PARISH...
    
At 1209 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Winnfield, moving northeast at 35
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sikes, Joyce and Hudson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3193 9260 3201 9265 3215 9243 3215 9231
      3201 9231
TIME...MOT...LOC 1809Z 231DEG 29KT 3200 9256 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50
252 
WWUS54 KSHV 161820
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1220 PM CST Mon Dec 16 2019

LAC127-161845-
/O.CON.KSHV.TO.W.0089.000000T0000Z-191216T1845Z/
Winn LA-
1220 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHEASTERN WINN PARISH...
    
At 1220 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles northeast of Winnfield, moving northeast at 30
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sikes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3200 9251 3207 9255 3215 9243 3215 9231
      3205 9231
TIME...MOT...LOC 1820Z 238DEG 28KT 3205 9247 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50
935 
WWUS54 KSHV 161831
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1231 PM CST Mon Dec 16 2019

LAC127-161841-
/O.CAN.KSHV.TO.W.0089.000000T0000Z-191216T1845Z/
Winn LA-
1231 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR NORTHEASTERN WINN PARISH IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 600 PM CST for north central
Louisiana.

LAT...LON 3200 9251 3207 9255 3215 9243 3215 9231
      3205 9231
TIME...MOT...LOC 1828Z 238DEG 28KT 3210 9238 

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 16, 10:42 AM CST, 58 minutes earlier.

Area forecast discussion, Dec 16, 10:42 AM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1042 AM CST Mon Dec 16 2019

.UPDATE...
Cold front currently along a line from Lufkin to Shreveport and
into southern Arkansas. Surface low beginning to deepen along
frontal boundary across east Texas. Dewpoint values in the upper
60s southeast of the front along with falling heights aloft will
aid in further destabilizing the atmosphere through midday into
the afternoon. Severe weather threat will increase with daytime
heating with a tornado watch now in effect through 6PM or mainly
north Louisiana and a few adjacent counties in south-central
Arkansas and deep east Texas. Supercells producing damaging winds,
hail, and tornadoes will be possible. Convection to become linear
along the front later today with embedded tornadoes possible.
/05/

&&

.PREV DISCUSSION... /issued 608 AM CST Mon Dec 16 2019/

AVIATION...

For the 16/12Z TAF period, widespread low stratus is observed this
morning along and ahead of a cold front which will continue steady
progression across the region throughout today. Showers and storms
will increase as well, especially by late morning and through the
afternoon hours as the cold front encounters increasingly warm and
unstable air ahead of it. Some storms may become severe during the
afternoon with the MLU terminal at greatest risk for seeing severe
convection. Cigs/vsbys will generally remain IFR/MVFR today with
periods of LIFR conditions possible this morning, especially invof
of the front. Convection will begin to diminish by late afternoon
into this evening as the cold front clears the region with clouds
still lagging well behind it. Therefore, expect MVFR cigs to hang
around overnight through the end of the TAF period. Breezy south
winds will quickly veer NW with fropa as speeds increase to near
15 kts with higher gusts between 20-25 kts in wake of the front.

/19/

PREV DISCUSSION... /issued 424 AM CST Mon Dec 16 2019/

SHORT TERM.../Today through Tuesday/

After record high temperatures at a few locations on Sunday, major
changes are in store over the next 12-24 hours as a powerful cold
front will continue its progression across the region today. This
front had been nearly stationary along the I-30 corridor over the
past several hours, but it is beginning to sag south of I-30 this
morning as the potent upper trough diving east from the Rockies
across the Southern Plains helps to reinforce the cold front as it
surges deeper into our region. Ahead of the front, sfc temperatures
are in the upper 60s to lower 70s while dew points are only a few
degrees lower in the mid 60s. This warm sector is generally south
of I-20 in east Texas and extends eastward across all of north
Louisiana. As forcing increases later this morning through the
afternoon in response to the ejecting upper trough, showers and
thunderstorms will become more numerous along and ahead of the
advancing cold front.

Conditions will also become more favorable for the development of
some strong to severe storms over the SE sector of our CWA,
generally from Toledo Bend eastward over much of north Louisiana
and south central Arkansas where a Marginal Risk gradually
increases to a Slight and Enhanced Risk as you move farther east
into portions of north central and northeast Louisiana. The Slight
Risk area extends along and east of a line from lower Toledo Bend
northeast to Farmerville, LA while the Enhanced Risk area takes
in far southern Natchitoches Parish and cuts NE to just south of
Monroe, LA and then extends well east into central MS. This area
of greatest concern is where sfc-based discrete storms may develop
in the most unstable environment with ample shear just ahead of
the cold front. All modes of severe weather are expected to be in
play as we shift into the afternoon, especially in this Enhanced
Risk area where isolated tornadoes will certainly be possible in
some of these storms. The overall severe threat will gradually
diminish as we approach sunset this evening and convection begins
to wane with the advancing cold front. Gusty NW winds will follow
in wake of the cold front, and a Lake Wind Advisory may be needed
later in the period if these conditions become sustained through
this evening.

The other big story is the much colder air to follow behind the
front as temperatures plummet well below normal on Monday night
through Tuesday. Overnight lows should end up either side of the
freezing mark while a slow recovery is expected on Tuesday with
most locations struggling to reach 50 degrees by the afternoon
even with sunshine gradually returning from west to east through
the day.

/19/

LONG TERM.../Tuesday Night through Sunday Night/

At the start of the period, surface high pressure will continue to
build into the region. This will allow for northerly winds to keep
cold air filtering into the area. Wednesday morning will be the
coldest morning of the week with much of the area dipping into the
upper 20s. The surface ridge will shift overhead during the day on
Wednesday which will force winds to diminish Wednesday night.
Thursday morning lows will warm slightly but much of the area will
be at or just below freezing again.

The surface ridge will shift east of the Four State Region during
the day on Thursday. This will enable southerly winds to return
bringing low level moisture back to the area. This will precede a
progressive upper level trough that will be the next focus for
precipitation chances on Friday. Light rain showers will be possible
with higher chances towards our southern zones as the trough moves
through. Behind the trough, high pressure both at the surface and
aloft take hold for the weekend which will bring above normal highs
back to the area late in the period. /35/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  33  50  31 /  80   0   0   0
MLU  75  38  49  29 /  90  30   0   0
DEQ  50  28  49  25 /  80   0   0   0
TXK  53  30  48  28 /  80   0   0   0
ELD  61  33  48  27 /  90  20   0   0
TYR  50  30  50  29 /  50   0   0   0
GGG  58  31  50  29 /  60   0   0   0
LFK  70  33  52  30 /  70   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Lake Wind Advisory until 6 PM CST this evening for LAZ001-002.

OK...None.
TX...Lake Wind Advisory until 6 PM CST this evening for TXZ108>112-
     124>126-136>138-149>151.

&&

05/35/19
Hazardous weather outlook, Dec 16, 5:21 AM CST, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
521 AM CST Mon Dec 16 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171130-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
521 AM CST Mon Dec 16 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible mainly across
north Louisiana, south-central Arkansas, and deep east Texas today
into the early evening hours. The threat area will be
concentrated roughly east of a line from Lufkin, Texas to
Shreveport, Louisiana to El Dorado, Arkansas with the threat from
severe weather increasing towards Central and Northeast Louisiana.
All hazards will be possible with the greatest threats being
damaging winds, a few tornadoes, and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through this evening.

In the hours before

Special weather statement, Dec 16, 10:10 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1010 AM CST Mon Dec 16 2019

LAZ001-010-161645-
De Soto LA-Caddo LA-
1010 AM CST Mon Dec 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE SOTO AND
SOUTHWESTERN CADDO PARISHES UNTIL 1045 AM CST...

At 1009 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Greenwood, or 12 miles southwest of Shreveport, moving
northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Greenwood, Stonewall, Keithville, Spring Ridge, Robson
and Forbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3220 9396 3230 9405 3237 9404 3259 9374
      3255 9377 3255 9373 3254 9373 3254 9377
      3248 9369 3246 9370 3246 9368 3242 9366
      3243 9368 3242 9369 3241 9367 3240 9369
      3239 9366 3240 9367 3240 9363 3237 9363
TIME...MOT...LOC 1609Z 233DEG 35KT 3233 9394

50
Special weather statement, Dec 16, 10:53 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1053 AM CST Mon Dec 16 2019

LAZ018>020-161745-
Winn LA-Natchitoches LA-Grant LA-
1053 AM CST Mon Dec 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHEASTERN
NATCHITOCHES AND SOUTHWESTERN WINN PARISHES UNTIL 1145 AM CST...

At 1052 AM CST, Doppler radar was tracking a strong thunderstorm 11
miles south of Natchitoches, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Natchitoches, Winnfield, Montgomery, Natchez, Calvin, Atlanta, Joyce,
Melrose, Flora, Bellwood, Bermuda and St. Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CST for north central
and northwestern Louisiana.

LAT...LON 3147 9309 3161 9322 3202 9268 3181 9248
TIME...MOT...LOC 1652Z 232DEG 36KT 3159 9309

50
Local storm report, Dec 16, 11:14 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1114 AM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     TSTM WND DMG     10 ESE COTTON VALLEY    32.76N 93.27W
12/16/2019                   WEBSTER            LA   BROADCAST MEDIA

            TREES REPORTED DOWN BETWEEN MINDEN AND
            SHONGALOO.

&&

25
Local storm report, Dec 16, 11:20 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1120 AM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     6 NW DIXIE INN          32.65N 93.41W
12/16/2019                   WEBSTER            LA   BROADCAST MEDIA

            SWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF
            OUTAGES IN WEBSTER PARISH, BETWEEN LA 528
            AND US 371 -- IN THE GOODWILL RD/GROWING
            VALLEY AREA. OUTAGE STARTED JUST ABOUT THE
            TIME THAT TORNADO-WARNED STORM MOVED
            THROUGH.

&&

25
Special weather statement, Dec 16, 11:33 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1133 AM CST Mon Dec 16 2019

TXZ153-166-167-161815-
Sabine TX-San Augustine TX-Shelby TX-
1133 AM CST Mon Dec 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...EAST
CENTRAL SAN AUGUSTINE AND NORTHERN SABINE COUNTIES UNTIL 1215 PM
CST...

At 1133 AM CST, Doppler radar was tracking a strong thunderstorm near
Macune, or 22 miles north of Ebenezer, moving northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Milam, Rosevine, Macune, Bronson, Sexton and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Louisiana...and eastern Texas.

LAT...LON 3124 9415 3139 9426 3169 9380 3167 9383
      3162 9382 3160 9384 3153 9380 3153 9375
      3151 9374 3151 9371 3148 9375 3147 9375
      3146 9371 3144 9371 3144 9369
TIME...MOT...LOC 1733Z 238DEG 28KT 3136 9413

50
Local storm report, Dec 16, 11:34 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TORNADO          10 ESE COTTON VALLEY    32.78N 93.25W
12/16/2019                   WEBSTER            LA   STORM CHASER

            STORM CHASER VISUAL REPORT OF SMALL TORNADO
            EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD
            AREA, TREES DOWN AND DAMAGE TO MOBILE HOME
            CARPORT DESTROYED.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 8:51 AM CSTLake Wind AdvisorySHVBossier, Caddo7 hr
Dec 16, 9:05 AM CSTSpecial Weather StatementSHVBossier, Caddo40 min
Dec 16, 9:35 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo55 min
Dec 16, 10:08 AM CSTTornado WarningSHVBossier, Claiborne, Webster52 min
Dec 16, 10:10 AM CSTSpecial Weather StatementSHVCaddo35 min
Dec 16, 10:26 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto49 min
Dec 16, 10:53 AM CSTSpecial Weather StatementSHVWinn52 min
Dec 16, 10:57 AM CSTTornado WarningSHVClaiborne33 min
Dec 16, 11:07 AM CSTSevere Thunderstorm WarningSHVWebster24 min
Dec 16, 11:20 AM CSTSevere Thunderstorm WarningSHVClaiborne, Union55 min
Dec 16, 11:25 AM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union, Webster65 min
Dec 16, 11:25 AM CSTSevere Thunderstorm WarningSHVWinn65 min
Dec 16, 11:49 AM CSTSevere Thunderstorm WarningSHVSabine56 min
Dec 16, 12:00 PM CSTTornado WarningSHVSabine25 min
Dec 16, 12:19 PM CSTTornado WarningSHVUnion25 min
Dec 16, 12:38 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River42 min
Dec 16, 12:49 PM CSTSevere Thunderstorm WarningSHVJackson, Natchitoches, Sabine, Winn39 min
Dec 16, 1:11 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Dec 16, 1:15 PM CSTSevere Thunderstorm WarningSHVGrant, LaSalle45 min
Dec 16, 1:17 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union58 min
Dec 16, 1:35 PM CSTTornado WarningSHVOuachita, Union40 min
Dec 16, 2:02 PM CSTSpecial Weather StatementSHVWinn43 min
Dec 16, 2:14 PM CSTSevere Thunderstorm WarningSHVLaSalle31 min
Dec 16, 2:24 PM CSTSpecial Weather StatementSHVOuachita36 min
Dec 16, 2:47 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle58 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.